Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Harmonic spinors and local deformations of the metric
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9184-1467
2011 (English)In: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 18, no 5, 927-936 p.Article in journal (Refereed) Published
Abstract [en]

Let (M, g) be a compact Riemannian spin manifold. The Atiyah-Singer index theorem yields a lower bound for the dimension of the kernel of the Dirac operator. We prove that this bound can be attained by changing the Riemannian metric g on an arbitrarily small open set.

Place, publisher, year, edition, pages
2011. Vol. 18, no 5, 927-936 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-152119ISI: 000299637200010Scopus ID: 2-s2.0-84856121372OAI: oai:DiVA.org:kth-152119DiVA: diva2:749565
Note

QC 20140924

Available from: 2014-09-24 Created: 2014-09-23 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Dahl, Mattias

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Div.)
In the same journal
Mathematical Research Letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf